# SDR C8GA20090242

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 6,364 hours, 41,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE RT INBD AFT FLAP T/E DELAMINATED. REMOVED DELAMINATION DIM 3" X 7" FABRICATED DOUBLER FROM 2024 T3 .020" DIM 4.5" X 10. INSTALLED HOT BOND REPAIR.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
